# SDR 2025F00169

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: General aviation
- Aircraft: N525CR
- Make and model: Cessna 525B
- Aircraft serial: 525B0238
- Aircraft time: 7,855 hours, 5,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1545
- Condition: False Activation
- Location: Zone 100
- Part time: 7,855 hours, 5,884 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE AFT BAGGAGE SMOKE DETECTOR ANNUNCIATOR ILLUMINATED.
